# SDR UPS98826838

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964202
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: F, E

## Discrepancy

CREW EVACUATED AIRCRAFT DUE TO SMOKE IN COCKPIT.  CREW FOLLOWED EVACUATION CHECKLIST, FIRED ALL BOTTLES, SHUTDOWN ALL ENGINES AFTER AIRCRAFT WAS REPOSITIONED TO UPS RAMP, THEN MOVED A/C TO MERCURY CARGO RAMP.  DETERMINED LEFT PACK WILL NOT SHUT OFF, SUSPECT FLOW CONTROL VALVE.  REPLACED FLOW CONTROL VALVE AND WATER SEPARATOR BAG FOR LEFT PACK.  OPS CK, LEFT PACK OPS CKS NORMAL.  NO SMOKE OR FUMES NOTED IN COCKPIT.
